Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 36, NWS JSJ
NWS JSJ issued this small craft advisory at Nov 8, 2016, 9:07 AM CST. It took effect at Nov 9, 2016, 9:00 AM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2016, 9:07 AM CST (15:07 UTC)
- In effect from
- Nov 9, 2016, 9:00 AM CST
- Expired
- Nov 11, 2016, 2:35 AM CST
- In force
- 42 hr
- Issued by
- NWS JSJ
The text
As transmitted.
030 WHCA72 TJSJ 081507 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1107 AM AST TUE NOV 8 2016 ...LONG PERIOD NORTHERLY SWELL WILL CREATE HAZARDOUS SEAS... .MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE BY NOON AST TOMORROW AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A SURFACE LOW ACROSS THE WESTERN ATLANTIC REACHES THE LOCAL WATERS. AMZ710-712-741-082315- /O.NEW.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1107 AM AST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM AST THURSDAY. * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
627 WHCA72 TJSJ 082003 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 403 PM AST TUE NOV 8 2016 ...A LONG DOMINANT PERIOD NORTHERLY SWELL WILL ENTER THE ATLANTIC WATERS AND PASSAGES ON WEDNESDAY MORNING.... .MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE EARLY WEDNESDAY MORNING AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A SURFACE LOW ACROSS THE NORTH WESTERN ATLANTIC REACHES THE LOCAL WATERS. AMZ715-722-725-745-090415- /O.EXB.TJSJ.SC.Y.0036.161110T0000Z-161110T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 403 PM AST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 2 PM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM WEDNESDAY TO 2 PM AST THURSDAY. * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-090415- /O.EXA.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 403 PM AST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM AST THURSDAY. * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-741-090415- /O.CON.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 403 PM AST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
777 WHCA72 TJSJ 090148 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 948 PM AST TUE NOV 8 2016 ...A LONG DOMINANT PERIOD NORTHERLY SWELL WILL ENTER THE ATLANTIC WATERS AND PASSAGES ON WEDNESDAY MORNING... .MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE EARLY WEDNESDAY MORNING AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A SURFACE LOW ACROSS THE NORTH WESTERN ATLANTIC REACHES THE LOCAL WATERS. AMZ710-712-741-742-091000- /O.CON.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 948 PM AST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-745-091000- /O.CON.TJSJ.SC.Y.0036.161110T0000Z-161110T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 948 PM AST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM WEDNESDAY TO 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
764 WHCA72 TJSJ 091023 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 623 AM AST WED NOV 9 2016 ...A LONG DOMINANT PERIOD NORTHERLY SWELL WILL ENTER THE ATLANTIC WATERS AND PASSAGES THIS MORNING... .MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE EARLY THIS MORNING AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A SURFACE LOW ACROSS THE NORTH WESTERN ATLANTIC REACHES THE LOCAL WATERS. AMZ715-722-725-745-091830- /O.EXT.TJSJ.SC.Y.0036.161109T2200Z-161110T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 623 AM AST WED NOV 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-741-742-091830- /O.CON.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 623 AM AST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
371 WHCA72 TJSJ 091508 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1108 AM AST WED NOV 9 2016 ...A LONG DOMINANT PERIOD NORTHERLY SWELL WILL ENTER AND SPREAD ACROSS THE ATLANTIC WATERS AND PASSAGES TODAY... .MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE EARLY THIS MORNING AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A SURFACE LOW ACROSS THE NORTH WESTERN ATLANTIC REACHES THE LOCAL WATERS. AMZ710-712-741-742-092315- /O.CON.TJSJ.SC.Y.0036.000000T0000Z-161110T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1108 AM AST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BUILDING 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-745-092315- /O.CON.TJSJ.SC.Y.0036.161109T2200Z-161110T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 1108 AM AST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BUILDING 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
068 WHCA72 TJSJ 092053 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 453 PM AST WED NOV 9 2016 ...A LONG DOMINANT PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES... AMZ710-712-741-742-100500- /O.CON.TJSJ.SC.Y.0036.000000T0000Z-161110T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 453 PM AST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-745-100500- /O.CON.TJSJ.SC.Y.0036.161109T2200Z-161110T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 453 PM AST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
126 WHCA72 TJSJ 100145 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 945 PM AST WED NOV 9 2016 ...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES... AMZ710-712-715-722-725-741-742-745-100945- /O.CON.TJSJ.SC.Y.0036.000000T0000Z-161110T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 945 PM AST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
828 WHCA72 TJSJ 100836 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 436 AM AST THU NOV 10 2016 ...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES... AMZ710-712-715-722-725-741-742-745-101645- /O.EXT.TJSJ.SC.Y.0036.000000T0000Z-161111T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 436 AM AST THU NOV 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
095 WHCA72 TJSJ 101322 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 922 AM AST THU NOV 10 2016 ...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES... AMZ710-712-715-722-725-741-742-745-102130- /O.CON.TJSJ.SC.Y.0036.000000T0000Z-161111T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 922 AM AST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
454 WHCA72 TJSJ 102037 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 437 PM AST THU NOV 10 2016 ...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES... AMZ710-712-715-722-725-741-742-745-110200- /O.EXT.TJSJ.SC.Y.0036.000000T0000Z-161111T0200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 437 PM AST THU NOV 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM AST THIS EVENING... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
519 WHCA72 TJSJ 110045 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 845 PM AST THU NOV 10 2016 ...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES... AMZ710-712-715-722-725-741-742-745-110845- /O.EXT.TJSJ.SC.Y.0036.000000T0000Z-161111T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 845 PM AST THU NOV 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST FRIDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
140 WHCA72 TJSJ 110835 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 435 AM AST FRI NOV 11 2016 ...MARINE CONDITIONS IMPROVING... AMZ710-712-715-722-725-741-742-745-110945- /O.CAN.TJSJ.SC.Y.0036.000000T0000Z-161111T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 435 AM AST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... SWELL ACTION WILL CONTINUE TO SLOWLY SUBSIDE TODAY. LOCAL BOUY NETWORK INDICATES SEAS AROUND 6 FEET ACROSS THE ATLANTIC WATERS AND THE MONA PASSAGE. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:38 AM CST, 5 hours 29 minutes earlier.
Area forecast discussion, Nov 8, 3:38 AM CST, 5 hours 29 minutes before
Area Forecast Discussion National Weather Service San Juan PR 538 AM AST Tue Nov 8 2016 .SYNOPSIS...Upper level trough will continue affecting the local area through Wednesday. Upper level ridge will build across the area Thursday. Another trough will approach the local area Friday and Saturday. && .DISCUSSION...Another active day is in store for Puerto Rico, mainly this afternoon. An upper level trough continues across the local area. This trough is producing scattered to numerous showers with thunderstorms across the local waters. For this afternoon, daytime heating and local effects will combine with favorable upper level atmospheric conditions (the trough) to produce scattered to numerous showers with thunderstorms across most of the area. Due to light winds at the surface, some urban flooding can be expected. This trough is expected to move away from the area Thursday, which will lead to a decrease in shower activty across the area. However, this relatively drier air will not last for too long. For Friday, another mid to upper level perturbation is expected to approach the local area from the east. As a result, periods of showers and thunderstorms can be expected for Friday and Saturday afternoon. && .AVIATION...Unstable/humid conds continues. SHRA expected across TIST/TISX/TNCM/TKPK. SHRA/TSRA are expected to increase late in the morning into the afternoon over mainland PR/USVI. Some of this SHRA can produce brief MVFR or even IFR conditions between 08/16-22z at TJSJ/TJMZ/TJPS/ TJBQ/TIST. Across the rest of the local flying area VCTS/VCSH are expected. Winds will continue very light but mostly from the east, increasing at around 10 knots with higher gusts and sea breeze variations after 08/13Z. && .MARINE...Seas up to 5 feet and winds up to 10 knots are expected over the coastal waters. Moderate risk of rip current are expected along the north facing beaches of Puerto Rico and Saint Thomas in the U.S. Virgin Islands. && .PRELIMINARY POINT TEMPS/POPS... SJU 85 76 87 78 / 40 30 30 40 STT 87 77 87 78 / 30 30 30 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && 27/71
Hazardous weather outlook, Nov 8, 4:22 AM CST, 4 hours 45 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 542 AM AST MARTES 8 DE NOVIEMBRE DE 2016 AMZ710>745-PRZ001>013-090945- SAN JUAN Y VECINDAD-NORESTE-SURESTE- ESTE INTERIOR-NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD- NOROESTE-OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 542 AM AST MARTES 8 DE NOVIEMBRE DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGAS BREVES ESTA TARDE A TRAVES DE GRAN PARTE DE LA ISLA DEBIDO A VIENTOS LEVES Y VARIABLES. .INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR EN INUNDACIONES URBANAS Y DE RIACHUELO A TRAVES DE SECTORES DEL ESTE DE PUERTO RICO. .OLAS...OLEAJE HASTA 5 PIES SE ANTICIPA A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL NORTE DE CULEBRA, OESTE Y NORTE DE PUERTO RICO. .DIAS DOS HASTA SIETE...MIERCOLES A LUNES UN PATRON DE TIEMPO LLUVIOSO E INESTABLE SE ESPERA A TRAVES DEL AREA LOCAL HASTA POR LO MENOS MEDIADOS DE SEMANA. LUEGO, PULSOS DE HUMEDAD EN LOS NIVELES BAJOS SE MOVERAN A TRAVES DE LA REGION CADA DIA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE INVITA A LOS OBSERVADORES A REPORTAR INUNDACIONES, TROMBAS MARINAS, Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-090945- SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ- AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 542 AM AST MARTES 8 DE NOVIEMBRE DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS BREVES EN RAFAGAS A TRAVES DE LAS ISLAS LOCALES. .INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR EN INUNDACIONES URBANAS Y DE RIACHUELOS. .OLAS...OLEAJE HASTA 5 PIES SE ANTICIPA A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS A LO LARGO DE LA COSTA NORTE DE SAN THOMAS. .DIAS DOS HASTA SIETE...MIERCOLES A LUNES UN PATRON DE TIEMPO LLUVIOSO E INESTABLE SE ESPERA A TRAVES DEL AREA LOCAL HASTA POR LO MENOS MEDIADOS DE SEMANA. LUEGO, PULSOS DE HUMEDAD EN LOS NIVELES BAJOS SE MOVERAN A TRAVES DE LA REGION CADA DIA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE INVITA A LOS OBSERVADORES A REPORTAR INUNDACIONES, TROMBAS MARINAS, Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 7:21 PM CST | Special Weather Statement | JSJ | 4 min | |
| Nov 8, 10:38 AM CST | Areal Flood Advisory | JSJ | 5 hr | |
| Nov 8, 10:47 AM CST | Areal Flood Advisory | JSJ | 4 hr | |
| Nov 8, 11:46 AM CST | Special Weather Statement | JSJ | 89 min | |
| Nov 8, 12:29 PM CST | Flash Flood Warning | JSJ | 3 hr | |
| Nov 8, 2:24 PM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 8, 2:46 PM CST | Areal Flood Advisory | JSJ | 119 min | |
| Nov 8, 3:21 PM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 8, 4:18 PM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 8, 5:08 PM CST | Areal Flood Advisory | JSJ | 112 min | |
| Nov 8, 5:14 PM CST | Special Marine Warning | JSJ | 91 min | |
| Nov 8, 5:47 PM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 7, 6:34 PM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 8, 2:01 PM CST | Areal Flood Advisory | JSJ | 119 min |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.